CSpace
带强迫项的高阶中立型时滞差分方程的振动定理
孙喜东1; 俞元洪2
2009
Source Publication应用数学学报
ISSN0254-3079
Volume000Issue:006Pages:1079
Abstract本文研究带有强迫项的高阶中立型时滞差分方程的振动性.我们建立了方程(E)的新的振动准则且给出了说明定理应用的例子.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39864
Collection中国科学院数学与系统科学研究院
Affiliation1.山东工商学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙喜东,俞元洪. 带强迫项的高阶中立型时滞差分方程的振动定理[J]. 应用数学学报,2009,000(006):1079.
APA 孙喜东,&俞元洪.(2009).带强迫项的高阶中立型时滞差分方程的振动定理.应用数学学报,000(006),1079.
MLA 孙喜东,et al."带强迫项的高阶中立型时滞差分方程的振动定理".应用数学学报 000.006(2009):1079.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙喜东]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙喜东]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙喜东]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.